# SDR SWAA2014061329021

- Difficulty date: June 7, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 21,249 hours, 12,596 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD CRACKED AT BS 663, BETWEEN RBL 34 TO RBL 34.5.  REPAIRED BULKHEAD IAW SRM.
